# SDR SWAA2017030612329

- Difficulty date: February 28, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 59,685 hours, 34,852 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM INTERCOSTAL CRACKED BETWEEN BS 344 TO BS 360, BL 0.  R&R INTERCOSTAL PER SRM.
